# SDR SIMA201010905

- Difficulty date: April 18, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 16,517 hours, 12,322 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3531 DURING CLIMB THE CREW REPORTED THE MAIN LANDING GEAR WOULD NOT RETRACT.  THE CREW CYCLED PER RED BOOK- WOULD NOT COME UP.  THE RIGHT MAIN LANDING GEAR NEVER CAME OFF HOOKS WHEN PUT GEAR DOWN.  THE CREW ELECTED TO RETURN TO DFW AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ADJUSTED PROXIMITY SENSORS PX-11, PX-24, AND PX-44 IAW CRJ 70-0 AMM 32-61-05 THE OPERATIONAL CHECK WAS GOOD.  OPERATIONAL CHECK OF THE GEAR SWINGS OK.  PERFORMED OPERATIONAL CHECK ON THE LANDING GEAR PROXIMITY SENSOR SYSTEM IAW CRJ 700 AMM 32-61-00, OPERATIONAL CHECK GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
